# SDR DALA2020012700664

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312-322
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STA 312 AND STA 322 PROJECTION S-27L, AT E&E COMPARTMENT. INTERCOSTAL BTW STA 312 AND STA 322 PROJECTION S-27L, WAS REPLACED PER B737-800 SRM 51-40-02 PAR 4 AND 51-40-02 PAR 7.
